| Model Number |
IPN001348 |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2022
Type of Reportable Event
Malfunction
Event or Problem Description
The complaint is reported as: catheter obstruction was noted on (b)(6) 2022.A protocol with therasolv 100000ui of 30 min was done.The patient returned the next day because of loss of circuit at this session and incomplete dialysis.On the following session, we observed that a 3-hour therasolv protocol was performed because the catheter still did not work properly.The following sessions showed a very poor quality of dialysis and the cause was the catheter.(low catheter/v, low blood flow).Until mid-august, we noticed specific obstructions, some procedures were actioned to unblock them.The lines were reversed during the dialysis session, there were very negative blood pressures, it stopped the blood pump on many occasions.On (b)(6) 2022 the catheter was changed.It was impossible to dialyze the patient the next day.So we changed again the catheter on 05 september 2022.We observed that the patient was very poorly dialyzed.It improved afterwards.The coagulation monitoring for this patient for this period is correct.Additional information received 28oct2022: the patient is fine, but the quality of dialysis is not good.The patient had to do additional sessions.Patient is elderly and had to be transferred to different hospitals for dialysis and change of catheter.
Additional Manufacturer Narrative
(b)(4).Associated mdr#s 9680794-2022-00747.
Additional Manufacturer Narrative
(b)(4), associated mdr#s 9680794-2022-00747 and 9680794-2022-00689.Complaint verification testing could not be performed as it was reported that the sample is not available for return.The customer did not provide a lot number; therefore, a device history record review was performed based upon a lot number from the sales history data of the customer.No relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description
The complaint is reported as: catheter obstruction was noted on 01 august 2022.A protocol with therasolv 100000ui of 30 min was done.The patient returned the next day because of loss of circuit at this session and incomplete dialysis.On the following session, we observed that a 3-hour therasolv protocol was performed because the catheter still did not work properly.The following sessions showed a very poor quality of dialysis and the cause was the catheter.(low catheter/v, low blood flow).Until mid-august, we noticed specific obstructions, some procedures were actioned to unblock them.The lines were reversed during the dialysis session, there were very negative blood pressures, it stopped the blood pump on many occasions.On 01 (b)(6) 2022 the catheter was changed.It was impossible to dialyze the patient the next day.So we changed again the catheter on (b)(6) 2022.We observed that the patient was very poorly dialyzed.It improved afterwards.The coagulation monitoring for this patient for this period is correct.Additional information received 28oct2022: the patient is fine, but the quality of dialysis is not good.The patient had to do additional sessions.Patient is elderly and had to be transferred to different hospitals for dialysis and change of catheter.